# SDR F3LA200200056

- Difficulty date: February 21, 2002
- Submitted: February 25, 2002
- Operation: Air carrier
- Aircraft: N118RW
- Make and model: Boeing 737-2Y5
- Aircraft serial: 23040
- Aircraft time: 58,984 hours, 28,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-3 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FWD DOOR FRAME AT STA 803, STR 24-R, CRACKED AND CORRODED.  REPLACED AFT CARGO COMPARTMENT DOOR FRAME PER SRM 57-10-1 AND 51-30-2.
